# SDR SWIA2020032749482

- Difficulty date: February 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 40,899 hours, 36,569 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FORWARD FACE OF FS 621 BULKHEAD WEB APPROX LBL 14 WL 91   (C-CHECK) RO 3/25/2020   REPAIRED DENT IN FORWARD FACE OF F.S. 621 BULKHEAD WEB APPROX LBL14 WL 91 IAW BOMBARDIER REO.  ACCOMPLISHED HFEC OF AFT PRESSURE BULKHEAD (DENTED AREA) LBL14 WL 91 NO DEFECTS NOTED IAW CRJ200 NTM.
